Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512

    Does large amounts of vitamin C cause GI/diarrhea trouble

    It seems if I go over a gram a day I start farting alot and get more frequent bathroom visits. Does this happen to anyone else?

  2. #2
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    if i take 2-3 grams at once i have to run to the bathroom with urgency an hour later

  3. #3
    turanabol is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    The best times are 3 hours apart to avoid this. The VitaminCstore.com has a shit load of great info on this stuff.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •